# SDR GTIA2024061438175

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 49,358 hours, 22,525 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16849
- Condition: Overtemp
- Location: Nr 2 Vsv
- Part time: 4,332 hours, 1,927 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG #2 OVERTEMP ON TOGA TAKE OFF PACKS OFF TEMP 637C 10 SECONDS-REF TSM 77-00-00-810-818-B STEP 4(F)9, FOUND EGT HARNESS AND JUNCTION BOX CHAFFED. R/R EGT HARNESS AND JUNCTION BOX IAW AMM 77-21-43. SEE LOGPAGE 3340675-2 FOR OPS CHECK.
